# SDR N93A200603251

- Difficulty date: March 25, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N481QS
- Make and model: Gulstm GIV
- Aircraft serial: 1281
- Aircraft time: 9,614 hours, 4,576 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: GAR835NK1
- Condition: Failed
- Location: Tat Sys
- Part time: 9,614 hours, 4,576 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT FAIL CAS MESSAGE ILLUMINATES REPEATEDLY IN FLIGHT EVERY 20 SECONDS CAS MESSAGE CYCLES ON AND OFF.  MAINTENANCE FOUND RELAY INOPERATIVE CAUSING PROBE HEAT NOT TO ACTIVATE.
